# SDR 0501936624

- Difficulty date: October 19, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 98,128 hours, 17,045 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK FOUND CRACK IN CANTED BULKHEAD WEB AT BS 260 ST 26L. REPAIRED PER EA 66-205518.
